Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

C-section, mirena IUD inserted, pubic hair turns white

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
Pubic hair rapidly turning white
I had my first baby by c-section last May. I was 29 years old. In XXXXXXX I had a mirena IUD inserted. In August, I noticed that some of my pubic hair had started growing in white. Now, six months later, it is 75% white. The hair on my head is still completely brown.

What on Earth could be happening? This is very humiliating to me and I am worried something is wrong with my health but have been too afraid to ask a doctor.
Posted Mon, 21 May 2012 in Women's Health
Answered by Dr. Meenakshi Titoria Sahu 4 hours later
I have seen so many patient using mirena but for first time I am encountering such side effect? Pubic hair greying can be due to thyroid problem, anemia or smoking. If these things does not fit into your situation, consult your doctor and get examined. Also inform the mirena company regarding this side effect. You can consider removal of mirena and choose other contraceptive method.

Best wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor